# SDR 97ZZZX3485

- Difficulty date: July 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2787F
- Make and model: Cessna 182J
- Aircraft serial: 182586887
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bulkhead
- Part number: 0713643
- Condition: Cracked
- Location: Stbd Tunnel
- Part time: 2,936 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOTS HAD COMMENTED ON A 'CLICKING' SOUND SOMEWHERE IN THE CABIN FOR SOME TIME.  DURING AN ANNUAL INSPECTION, THE STARBOARD TUNNEL BULKHEAD WAS FOUND CRACKED IN AREA OF THE FUEL LINE (TO FIREWALL BULKHEAD FITTING).  POSSIBLE CAUSE OF DAMAGE MAY BE FROM SEVERE NOSE WHEEL SHIMMY.  NOSE STRUT, TORQUE LINKS, SHIMMY DAMPENER, WERE REPAIRED AT ANNUAL.  SUBMITTER STATES THIS AIRCRAFT HAS NOT BEEN WELL MAINTAINED IN THE PAST.
